# SDR SWAA2022020458638

- Difficulty date: November 27, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 34,480 hours, 19,940 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT FLAP TRACK FAIRING # 543BB HAS FWD BOLT COVER PNL # 543CL CRACKED AS MARKED / REPLACED BOLT COVER 543CL ON AFT FLAP FAIRING 543BB IAW AMM 27-51-28-400-804 STEP H4(B;C) A69673
